| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Migration (4003)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/24/2026
Type of Reportable Event
Death
Event or Problem Description
Additional information was received that per the surgeon, there was possibly an abscess that was not identified that could have predisposed the patient to the infection.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 1 month following the implant of a transcatheter aortic valve, the patient was re-hospitalized.It was observed that the patient had a severe systemic infection, which led to tissue degradation and migration of the valve.Extensive surgical intervention was performed to surgically repair the valve and the root, however the tissue was too infected.The valve was ultimately explanted, and the patient ultimately died the following day.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.